MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP IMMUNOASSAY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP IMMUNOASSAY SYSTEM
Model Number ADVIA CENTAUR CP IMMUNOASSAY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report falsely elevated high-sensitivity troponin i (tnih) results were obtained on 2 patient samples on advia centaur cp immunoassay system.Quality controls (qcs) recovered within range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the rinse block.The cse performed a visual inspection, reviewed the error log, data and performed a total service visit.The cse found a dark count spike and cleaned the luminometer and photo multiplier tube (pmt), performed a precision study in 10 replicates and all results were within the expected range.Siemens further evaluated the event and the probable cause of the falsely elevated tnih results could not be determined based on replacement and servicing of multiple parts which is part of routine troubleshooting.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported falsely elevated high-sensitivity troponin i (tnih) results were obtained on 2 patient samples on advia centaur cp immunoassay system.The erroneous results were reported to the physician(s), who questioned the results.The patients were redrawn one hour later and tested on an alternate advia centaur xpt immunoassay system.The redrawn sample results were lower than the erroneous results.The redrawn sample results were reported, as the correct results, to the physician(s).The initial sample for patient with sample identifier (b)(6) was tested again on the initial advia centaur cp immunoassay system and obtained a lower result.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.

Brand Name
ADVIA CENTAUR CP IMMUNOASSAY SYSTEM
Common Device Name
ADVIA CENTAUR CP IMMUNOASSAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key23413871
Report Number2432235-2025-00282
Device Sequence Number21103398
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP IMMUNOASSAY SYSTEM
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown